IDEAS home Printed from
   My bibliography  Save this article

Dependence and stochastic limit theory (in Russian)


  • Jonathan Hill

    (University of North Carolina, Chapel Hill, USA)


In this essay we provide the basic asymptotic theory that serves as background theory for estimators in time series. We outline concepts of dependence used for stochastic limit theory, covering mixing, mixingale and near epoch dependence properties. We then detail some of the most general probability and distribution limit theorems for these processes popularly employed for time series theory and applications.

Suggested Citation

  • Jonathan Hill, 2012. "Dependence and stochastic limit theory (in Russian)," Quantile, Quantile, issue 10, pages 1-31, December.
  • Handle: RePEc:qnt:quantl:y:2012:i:10:p:1-31

    Download full text from publisher

    File URL:
    Download Restriction: no

    References listed on IDEAS

    1. Davidson, James, 1994. "Stochastic Limit Theory: An Introduction for Econometricians," OUP Catalogue, Oxford University Press, number 9780198774037.
    2. Andrej Cieslik & Anna Michalek & Jan Jakub Michalek & Jerzy Mycielski, 2015. "Determinants of Export Performance: Comparison of Central European and Baltic Firms," Czech Journal of Economics and Finance (Finance a uver), Charles University Prague, Faculty of Social Sciences, vol. 65(3), pages 211-229, May.
    3. Hanspeter Gassmann, 2001. "An International Perspective on I&C Policies: Recent Developments and Future Prospects," Prometheus, Taylor & Francis Journals, vol. 19(4), pages 337-345.
    4. FAUCOMPRET, Erik & MEERSMAN, Hilde & GEERAERT, Emiel & JEGERS, Marc & HENDRICKX, Koen & VAN DE VOORDE, Eddy & NONNEMAN, Walter & ROOSENS, Paul & VANHOUDT, Patrick & KERSTENS, Kristiaan & BLAUWENS, G. , 1996. "FAUCOMPRET, Erik: "Europe's post-war recovery (Barry EICHENGREEN, Cambridge University Press, 1995)" (p. 527); MEERSMAN, Hilde: "Applied econometric time series (Walter ENDERS, John Wil," Economic and Social Journal (Economisch en Sociaal Tijdschrift), University of Antwerp, Faculty of Applied Economics, vol. 50(3), pages 527-551, September.
    5. Eckhard Liebscher, 2005. "Towards a Unified Approach for Proving Geometric Ergodicity and Mixing Properties of Nonlinear Autoregressive Processes," Journal of Time Series Analysis, Wiley Blackwell, vol. 26(5), pages 669-689, September.
    Full references (including those not matched with items on IDEAS)

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:qnt:quantl:y:2012:i:10:p:1-31. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Stanislav Anatolyev). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.